# SDR 20001107SH025

- Difficulty date: September 16, 2000
- Submitted: November 7, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6710 · Main Rotor Control
- Part: Friction Ring
- Part number: 900C3010002105
- Part serial: 0059640030
- Condition: Worn
- Location: Collective
- Part time: 2,650 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLLECTIVE FRICTION UNIT LOST FRICTION CONTROL.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
